Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Non-discrete complex hyperbolic triangle groups of type (n, n,∞;k).

Kamiya, Shigeyasu and Parker, John R. and Thompson, James M. (2012) 'Non-discrete complex hyperbolic triangle groups of type (n, n,∞;k).', Canadian mathematical bulletin., 55 (2). pp. 329-338.

Abstract

A complex hyperbolic triangle group is a group generated by three involutions fixing complex lines in complex hyperbolic space. Our purpose in this paper is to improve a previous result and to discuss discreteness of complex hyperbolic triangle groups of type (n,n,∞;k).

Item Type:Article
Keywords:Complex hyperbolic triangle group.
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF
(190Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.4153/CMB-2011-094-8
Date accepted:No date available
Date deposited:17 February 2014
Date of first online publication:June 2012
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar